# SDR SIMA20150920002

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 34,932 hours, 31,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD LOWER FAIRING, EMER LIGHT INOPERATIVE.  R & R LT FWD LOWER FAIRING EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
